Oscillation theorems for second order nonlinear neutral difference equations of mixed type

Thandapani Ethiraj, N. Kavitha

Abstract


In this paper we study the oscillatory properties of solutions of second order neutral difference equations of mixed type.The results obtained here extend and complement to the existing results.examples are provided to illustrate the main results.

Full Text: PDF

How to Cite this Article:

Thandapani Ethiraj, N. Kavitha, Oscillation theorems for second order nonlinear neutral difference equations of mixed type, Journal of Mathematical and Computational Science, Vol 1, No 1 (2011), 89-102

Copyright © 2011 Thandapani Ethiraj, N. Kavitha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS